Titre : A mixed finite element approach for viscoelastic wave propagation.
Année : 2004
Type : article (revue avec comité de lecture)
Auteurs : É. Bécache, A. Ezziani, P. Joly
Résumé : In this paper, we are interested in the modeling of wave propagation in viscoelastic media. We present a family of models which generalize the Zener’s model. We achieve its mathematical analysis: existence and uniqueness of solutions, energy decay and propagation with finite speed. For the numerical resolution, we extend a mixed finite element method proposed in [8]. This method combines mass lumping with a centered explicit scheme for time discretization. For the resulting scheme, we prove a discrete energy decay result and provide a sufficient stability condition. For the numerical simulation in open domains we adapt the perfectly matched layers techniques to viscoelastic waves [23]. Various numerical results are presented.
Thèmes :
Référence : Computational Geosciences - vol. 8(3) (pp 255-299 )